Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook


Can I stop estratest after only two weeks?



I started Premphase for menopause and could sleep better and hot flashes were reduced greatly. However, I still had no libido. My doctor changed the script to estratest and I have been taking that for two weeks. My voice sounds lower and I feel very nervous, weak and anxiety ridden. Should I stop taking it? If so, do I continue with Premphase immediately or take nothing for a while? In addition, it has not made any difference regarding libido.


It is fine to convert directly to Premphase, but it would be advisable to inform your doctor of your decision.  If you continue with Estratest alone, you may need a progestin periodically to counterbalance the estrogen if you still have your uterus.

For more information:

Go to the Menopause health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati